





2024 Monster Energy AMA Supercross Championship Schedule of Events for: Arlington

February 24, 2024

Saturday

11:00 am - 11:08 am 450SX Group C Free Practice 11:10 am - 11:18 am 450SX Group B Free Practice 11:20 am - 11:28 am 450SX Group A Free Practice 11:30 am - 11:38 am 250SX Group A Free Practice 11:40 am - 11:48 am 250SX Group B Free Practice 11:50 am - 11:58 am 250SX Group C Free Practice

Track Maintenance

Promoter Track Walk #1

11:58 am - 12:05 pm

12:05 pm - 12:15 pm 450SX Group C Qualifying 450SX Group B Qualifying 12:20 pm - 12:30 pm 450SX Group A Qualifying 12:35 pm - 12:45 pm 12:50 pm - 1:00 pm 250SX Group A Qualifying 1:05 pm - 1:15 pm 250SX Group B Qualifying 1:20 pm - 1:30 pm 250SX Group C Qualifying 1:30 pm - 1:45 pm KTM Junior Racing Practice

1:45 pm - 1:55 pm

1:55 pm - 2:20 pm **Track Maintenance**

2:20 pm - 2:30 pm 450SX Group C Qualifying 2:35 pm - 2:45 pm 450SX Group B Qualifying 2:50 pm - 3:00 pm 450SX Group A Qualifying 250SX Group A Qualifying 3:05 pm - 3:15 pm 3:20 pm - 3:30 pm 250SX Group B Qualifying 3:35 pm - 3:45 pm 250SX Group C Qualifying 3:45 pm - 4:00 pm KTM Junior Racing Practice

4:00 pm - 4:10 pm Promoter Track Walk #2 4:10 pm - 4:20 pm Promoter Track Walk #3 4:20 pm - 5:15 pm **Track Maintenance**

Evening Program

5:30 pm - 6:00 pm Opening Ceremonies 5:56 pm - 6:04 pm Begin Loading 450SX Heat #1 6:04 pm - 6:12 pm 450SX Heat #1 - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)

6:08 pm - 6:18 pm Begin Loading 450SX Heat #2 6:18 pm - 6:26 pm 450SX Heat #2 - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main) 6:24 pm - 6:34 pm Begin Loading 250SX Heat #1

6:34 pm - 6:42 pm 250SX Heat #1 - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main) 6:38 pm - 6:48 pm Begin Loading 250SX Heat #2

6:48 pm - 6:56 pm 250SX Heat #2 - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)

7:02 pm - 7:08 pm KTM Junior Racing Main Event - 3 Laps - 15 Riders

7:08 pm - 7:20 pm Track Maintenance

7:10 pm - 7:20 pm Begin Loading 450SX Last Chance Qualifier

450SX Last Chance Qualifier - 5 Minutes/Plus 1 Jap - 22 riders (1 - 4 to Main) 7:20 pm - 7:27 pm

7:22 pm - 7:32 pm Begin Loading 250SX Last Chance Qualifier

250SX Last Chance Qualifier - 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main) 7:32 pm - 7:39 pm

7:39 pm - 7:50 pm Intermission

Begin Loading 250SX Main Event 7:40 pm - 7:50 pm

7:50 pm - 7:53 pm 250SX Sighting Lap

7:55 pm - 8:12 pm 250SX Main Event - 15 Minutes/Plus 1 lap - 22 riders

8:12 pm - 8:17 pm 250SX Victory Circle

8:13 pm - 8:23 pm Begin Loading 450SX Main Event

8:23 pm - 8:26 pm 450SX Sighting Lap

8:28 pm - 8:50 pm 450SX Main Event - 20 Minutes/Plus 1 lap - 22 riders

8:50 pm - 9:00 pm 450SX Victory Circle **Event Information** All Times Subject Change

Thursday 12:00pm - 5:00pm Friday: 8:00 am - 5:00 pm 7:30 am - 6:00 pm Saturday:

AMA Registration Times:

Industry Will Call Times:

8:00 am - 5:00 pm Friday: Saturday: 7:30 am - 11:00 pm

Technical Inspection (AMA Semi):

1:00pm - 4:00pm

Sound Testing Times:

1:00pm - 4:00pm Friday:

Rider Information (Saturday):

9:30 am - 10:00 am Rider Track Walk: Rider's Meeting (Podium): 10:00 am - 10:15 am Chapel Service (Podium): 10:15 am - 10:30 am

Working Paddock Hours:

Friday: 8:00 am - 11:00 pm

Saturday: 7:00 am

Race Day Live:

Saturday: 12:30pm - 3:00pm

Public Hours

FanFest: 11:00 pm - 5:00 pm

Doors for General Public: 5:00 pm

Industry & Factory Filming

Sec 146-150 Industry: Factory Filming: